×

Studium des Resonanzfalles bei gewöhnlichen linearen reduzierten Differentialgleichungen mit periodischen Koeffizienten. (German) Zbl 0194.40401

MSC:

34C25 Periodic solutions to ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: EuDML Link

References:

[1] R. I. I. A. Karim: Über den Resonanzfall bei gewöhlichen linearen Differentialgleichungen n-ter Ordnung mit periodischen Koeffizienten. Archivum mathematicum, T. 3, 1967
[2] R. I. I. A. Karim: Studium des Resonanzfalles bei Systemen linearen gewöhnlichen Differentialgleichungen. Arch. Rational Mech. Anal. 10, 229-241 (1962). · Zbl 0109.31102
[3] R. Zurmühl: Matrizen und ihre technischen Anwendungen. 4. Aufl. Berlin-Göttingen-Heidelberg: Springer 1969. · Zbl 0102.01401
[4] R. Bellman: Introduction of matrix analysis. New York, Toronto, London 1960. · Zbl 0124.01001
[5] R. I. I. A. Karim: Über den Resonanzfall bei Systemen von n linearen gewöhnlichen Differentialgleichungen erster Ordnung. Arch. Rational Mech. Anal. 7, 21-28 (1961). · Zbl 0095.28704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.